# SDR MTNA201304270001

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,539 hours, 36,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE RIGHT CO-PILOTS TOE BRAKE WAS INEFFECTIVE.  TROUBLESHOT THE CO-PILOTS RIGHT BRAKE SYSTEM, BLED THE SYSTEM IAW JIC 32-42-00 BLD 10000 THE BRAKE SYSTEM CHECKED GOOD IAW JIC 32-42-00 OPS 10000.
